# SDR REXA2015121401202

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 3,224 hours, 2,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE EMER FLASHLIGHT INOPERATIVE & STRAP BROKEN.  R & R FWD ENTRANCE FLASHLIGHT & HOLDER IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD IAW AMM 25-61-00.
